Overdose dualcom and other laxatives, effects, treatment

The symptoms and treatment of overdose dualcom

Laxatives are drugs widely used in medicine. With their help the treatment of constipation, poisoning and certain diseases of the liver, digestive system. Duphalac – drug of a new generation, which includes lactulose. This substance is considered the most safe and mild laxative. However, independent and uncontrolled use can lead to severe malfunction of the whole organism. In this article we have considered overdose dualcom, its symptoms, principles of treatment.

The description of the drug

Duphalac sold in pharmacies without a prescription. It is available in the form of syrup for oral administration. Usually prescribed for long-term use.

How does

Lactulose, the active ingredient duphalac, improves intestinal motility and by osmosis increases the amount of fluid in the colon. Through this action, the drug eliminates constipation and regulates the stool.

With proper use and dosing of duphalac does not cause diarrhea, and diarrhea. It only makes the stool softer and easier to evacuate from the intestine. The drug does not interfere with a comfortable and fulfilling life and does not tie people to the lavatory for the whole day.

Duphalac should be administered exclusively by the attending physician. Take this medication on the advice of friends, neighbors or someone else who is not your doctor, dangerous. Duration, the multiplicity of reception and dosage for this medication is individual.

Testimony

Indications for the drug include the following:

  • Chronic constipation. In this case, the drug is not only poslabljaet chair, but also regulates it, establishing the functionality of the colon.
  • The need for relief of chair for medical reasons. It could be anal fissure, hemorrhoid or postponed surgical intervention in the area of the colon. Duphalac makes the stool softer, thereby helping to recover irritated and damaged intestinal mucosa.
  • Acute hepatic encephalopathy. In this case, the drug relieves toxicity, prevents the development of hepatic coma.
READ  Overdose "Vitaminami": symptoms, first aid

Contraindications

Despite the soft action, duphalac can be taken not all. Listed below are contraindications for its reception:

  • Complete or partial intestinal obstruction (regardless of the level of the pathological focus).
  • The presence of perforation of the wall of the digestive tract or high risk of its development.
  • Allergic intolerance to lactulose.
  • Galactosemia.
  • Lactose intolerance and fructose.

Analogues

In pharmacies you can find many unique duphalac. Based laxatives lactulose available under the following trade names:

  • lactusan;
  • portalac;
  • translate gel;
  • normase;
  • Poclain.

Causes of overdose

Overdose laxative on the basis of lactulose develops as a result of receiving a dose of the drug. This occurs most often during the lesson of self-treatment of constipation or ignoring data doctor recommendations.

It happens that a patient seems that the drug does not work and is not valid. In this case, he takes his own decision about the increase the dosage of the medication, causing an overdose.

Please note that when taking duphalac therapeutic effect may not be the first time. This is due to the softness of the influence of the drug on the bowels. Gradually, the chair will develop and become regular.

Also overdose can develop in the case of duphalac combination with other laxatives. For example, a parallel reception «Slabilen» overdose of a rapidly evolving, quickly growing dehydration.

The duphalac syrup has a sweet taste. The child, finding him at home, can drink a whole bottle. Keep all medicines out of the reach of kids.

Overdose symptoms

Overdose dualcom develops over 2-4 hours after intake of a large dosage. It was poisoning, if timely treatment is not fatal for the patient.

READ  Mercury: lethal dose, and effect on human health

Overdose dualcom manifested by the following symptoms:

  • feeling painful spasms in the intestine. This condition is known as intestinal colic, it develops on the background of increased peristalsis and flatulence;
  • abundant and repeated diarrhea. On the background of diarrhea the patient is a rapid loss of fluids, increasing dehydration;
  • vomiting and nausea. These symptoms appear only in severe poisoning with this drug.

Poisoning dualcom dangerous great loss of fluid. Dehydration can lead to serious consequences, including heart rhythm disturbance, blood clots, electrolyte imbalance, acidosis (acidic blood).

Clinical signs of dehydration:

  • shortness of breath;
  • lowering blood pressure;
  • weakness;
  • noise in the ears;
  • acceleration of the pulse;
  • headache;
  • dizziness;
  • the darkening of the eyes;
  • pallor of the skin and reducing its elasticity.

Treatment of overdose

What to do if a person took a large dose of duphalac? First aid is the termination of the use of the drug. Give the patient to drink sorbents, e.g. activated charcoal or smectite.

To correct the dehydration, you should drink as much fluid as possible. A day not less than 2-3 liters. You can drink simple or mineral water, sweet tea.

If you see that the patient’s condition is not improving, he developed vomiting and signs of dehydration, immediately call an ambulance. Further treatment will be carried out in a hospital.

Duphalac is a mild laxative, which is aimed at softening the stool and struggle with chronic constipation, reduced intestinal motility. Take this medication after consultation with a doctor. Overdose they can develop with improper use. It manifests itself by diarrhea, vomiting and abdominal pain. Profuse diarrhea may lead to severe dehydration, a condition requiring hospital treatment.